TU Darmstadt / ULB / TUbiblio

On the Minimization of Convex Functionals of Probability Distributions Under Band Constraints

Fauß, M. ; Zoubir, A. M. (2018):
On the Minimization of Convex Functionals of Probability Distributions Under Band Constraints.
In: IEEE Transactions on Signal Processing, 66 (6), pp. 1425-1437. ISSN 1941-0476,
DOI: 10.1109/TSP.2017.2788427,
[Article]

Item Type: Article
Erschienen: 2018
Creators: Fauß, M. ; Zoubir, A. M.
Title: On the Minimization of Convex Functionals of Probability Distributions Under Band Constraints
Language: English
Journal or Publication Title: IEEE Transactions on Signal Processing
Journal volume: 66
Number: 6
Divisions: 18 Department of Electrical Engineering and Information Technology
18 Department of Electrical Engineering and Information Technology > Institute for Telecommunications
18 Department of Electrical Engineering and Information Technology > Institute for Telecommunications > Signal Processing
Date Deposited: 19 May 2017 15:21
DOI: 10.1109/TSP.2017.2788427
Export:
Suche nach Titel in: TUfind oder in Google
Send an inquiry Send an inquiry

Options (only for editors)
Show editorial Details Show editorial Details